On the spectrum of lamplighter groups and percolation clusters

Franz Lehner, Markus Neuhauser, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)69-89
JournalMathematische Annalen
Volume342
Issue number1
DOIs
Publication statusPublished - 2008

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the spectrum of lamplighter groups and percolation clusters. / Lehner, Franz; Neuhauser, Markus; Woess, Wolfgang.

In: Mathematische Annalen, Vol. 342, No. 1, 2008, p. 69-89.

Research output: Contribution to journalArticleResearchpeer-review

@article{568c79162bc34694909d4a819879cd72,
title = "On the spectrum of lamplighter groups and percolation clusters",
author = "Franz Lehner and Markus Neuhauser and Wolfgang Woess",
year = "2008",
doi = "10.1007/s00208-008-0222-7",
language = "English",
volume = "342",
pages = "69--89",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the spectrum of lamplighter groups and percolation clusters

AU - Lehner, Franz

AU - Neuhauser, Markus

AU - Woess, Wolfgang

PY - 2008

Y1 - 2008

UR - http://arXiv.org/abs/0712.3135

U2 - 10.1007/s00208-008-0222-7

DO - 10.1007/s00208-008-0222-7

M3 - Article

VL - 342

SP - 69

EP - 89

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -